# SDR IPXA2016031500746

- Difficulty date: March 11, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shackle
- Part number: A5461007100200
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, NR 1 PYLON RIB 18 FWD AND AFT SHACKLE HAVE CORROSION, NICKS, AND CHAFING.  REPLACED SHACKLE.
